# SDR SWAA990446

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22DD229131
- Condition: Press Low
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVRNIGHT CHECK, FOUND L-1 DOOR EVAC SLIDE LOW AT 2700 PSI.  REMOVED AND REPLACED SLIDE PER MM.
